MathSciNet Relay Station
MathSciNet bibliographic data
MR974781 (90b:47116) 47H20 (34G20 47B38 47D05 92A15)
Grabosch, Annette Translation semigroups and their linearizations on spaces of integrable functions. Trans. Amer. Math. Soc. 311 (1989), no. 1, 357–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement